Sorry to hear you are having these symptoms.
Of course, all I can tell you about are my experience, and I'm not even sure they are the same as anyone else's.
When I was in the hospital, I had significant pain from my chest to my toes. It hurt to be touched. I wasn't able walk. A few weeks later, I started getting strong muscle contractions. When my husband tried to get me out of bed, my legs would contract up to my chest. Later, when I could walk, I felt something like the MS hug - squeezing, pressure and tightness in my torso.
The steroid drip really did help me. My first five days on the drip, I started feeling better. After a few days, I started to decline and had to get another five days that was followed up with oral prednisone.
It was a bit of a journey, but I'm feeling much better now.
Hope you are feeling better soon.
Sent from my iPad
On Apr 16, 2015, at 11:18 PM, Jenn [via CLIPPERS] <[hidden email]
On my 3rd (of 5) of IV daily Methylprednisone 1000 gm Treatment my body feels like I'm filling with concrete worst when sitting or standing. I feel like my body is getting squeezed from my chin to my hips. Called the neurologist (his first clippers case) and he said its not a reaction to the IV.
Has anyone else experienced this? I was ready to go to ER when it hit my neck yesterday.